# SDR 97ZZZX4246

- Difficulty date: July 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N176YV
- Make and model: Beech 1900D
- Aircraft serial: UE176
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 10116000144
- Condition: Cracked
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ICT - OVERNIGHT MAINTENANCE FOUND A .50 INCH CRACK ON RIGHT INBOARD FLAP TWO FEET IN FROM OUTBOARD EDGE AND ONE FOOT FORWARD FROM TRAILING EDGE ON TOP SIDE.  REPAIRED IAW T.O. 1900-27-00-0001, AND BEECHCRAFT SRM 51-70.  (X)
